Please use this identifier to cite or link to this item:
Title: Maps between Jacobians of Shimura curves and congruence kernels
Authors: Khare, Chandrashekhar
Ling, San
Keywords: DRNTU::Science::Mathematics
Issue Date: 2000
Source: Khare, C., & Ling, S. (2000). Maps between Jacobians of Shimura curves and congruence kernels. Mathematische Annalen, 319(2), 383-394
Series/Report no.: Mathematische Annalen
Abstract: Abstract is not available in fulltext.
ISSN: 0025-5831
DOI: 10.1007/PL00004439
Rights: © 2000 Springer-Verlag. This is the author created version of a work that has been peer reviewed and accepted for publication by Mathematische Annalen, Springer-Verlag. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
22. Maps between Jacobians of Shimura curves and congruence kernels.pdf139.87 kBAdobe PDFThumbnail

Page view(s) 20

Updated on Feb 5, 2023

Download(s) 20

Updated on Feb 5, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.